Article thumbnail

Joseph Ehrenfried Hofmann, Register zu Gottfried Wilhalm Leibniz. Mathematische Schriften und Der Briefwechsel mit Mathematikern (hrsg. von C. I. Gerhardt)

By 

Abstract

Joseph Ehrenfried Hofmann, Register zu Gottfried Wilhalm Leibniz. Mathematische Schriften und Der Briefwechsel mit Mathematikern (hrsg. von C. I. Gerhardt). In: Revue d'histoire des sciences, tome 32, n°4, 1979. pp. 360-361

Publisher: PERSÉE : Université de Lyon, CNRS & ENS de Lyon
Year: 1979
OAI identifier: oai:persee:article/rhs_0151-4105_1979_num_32_4_1651
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • https://www.persee.fr/doc/rhs_... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.